# SDR JJBA20210301007

- Difficulty date: March 1, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 44,016 hours, 27,301 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING L/E NO 3 REPAIR FOUND BTW RIB 22-23 ON NOSE SKIN. LH WING L/E #3 REPAIR REWORKED.
